# SDR ASAA2023032742617

- Difficulty date: March 27, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N956AK
- Make and model: Boeing 737-9
- Aircraft serial: 43360
- Aircraft time: 662 hours, 190 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WING ANTI-ICE L-VALVE AND MASTER CAUTION WHEN TURNED ON INFLIGHT. GROUNDED - YES. PERFORMED L/H WING TAI HEALTH CHECK REF B737-9 AMM TASK 30-11-11-200-801. DURING REMOVAL OF INLET TUBE FOUND STANDING WATER. REMOVED WATER BY BLOWING N2 THROUGH LINE. INSPECTED LINE FOR DAMAGE WITH NO DEFECTS NOTED. C/W OPS CHECK WITH NO DEFECTS NOTED. OPS CHECK GOOD. FAULT DID NOT RETURN.
